# SDR CALA2025121612172

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 76,807 hours, 26,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK - ROW 8DEF OVERHEAD AISLE EMERGENCY LIGHT INOP REPLACED THE LIGHT BULB. OPS CHECKED GOOD. IAW AMM 33-51-00.
